I am 17, female, on lo loestrin fe for irregular,

Patient

Q: I am 17, female, on lo loestrin fe for irregular, heavy, and bad cramps during menstrual cycle. I now have two periods a month, one heavy and regular, other very light and brown. I had intercourse last Sunday 4/26. No condom, just birth control and pull out. I started cramping very badly the following two days. On the 29th I started my second period of the month, with brown discharge and enough to have to wear a pad along with very sore breasts and enlarged nipples with dots around the nipple. Also very nauseous. On the third day of my cycle my period became a more red color with a grainy, sandy texture. I am currently still having a very light period. It doesn't start until around 10 am. It is enough to have to wear a liner but not enough to fill a large tampon which is usually what I use. I do not know if I could pregnant. I have tender, sore breasts on the sides and top and nipples, nipples lightening in color displaying some veins underneath, lighter period, and slight lower back pain. Could I be pregnant?

Symptoms:  Lower back pain, sore breasts, light grainy period
Doctor

A:   Hi,
Thanks for the query.

Intermenstrual spotting, breast tenderness, abdominal cramps etc symptoms can be seen as side effects of birth control pills.
Missing the pills or altering the time of intake of pills can lead to menstrual irregularities.
If you missed any pill, there is possibility of pregnancy.
In that case, please go for urine pregnancy test once to find out the possibility of pregnancy.
If test gives negative result, consult your doctor and take antifibrinolytic drugs or additional dose of hormones to control the Intermenstrual bleeding. And get evaluated to find out the possible causes of pain abdomen like pelvic inflammatory disease.

Take care

Related Q&A

Q: Why am I having a period again if I'm on nexplanon and estrogen pills ( I have had nexplanon 6 months and estrogen 3 ...

Q: Hi I had a medical termination almost 10 weeks ago and have still not had a period. The termination period wasn't th...

Q: Hello i had my last periods on 15 september i had unprotected sex with my boyfriend but he did not ejaculated in me,i...

Q: Hello, I am 18 year's old. I have some questions about my periods. I have Irregular periods.. these are the lenghts o...

Q: Sir I have got a answer that mensovit plus is use for delay of period but i have a doubt that the period will come re...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews